MathSciNet Relay Station
MathSciNet bibliographic data
MR526427 (82a:90153) 90C30 (46A30)
Zowe, J.; Kurcyusz, S. Regularity and stability for the mathematical programming problem in Banach spaces. Appl. Math. Optim. 5 (1979), no. 1, 49–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement